On the K O characteristic cycle of a spinc manifold

Jody Lynn Fast, Serge Ochanine

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We compute the KO -characteristic numbers of a characteristic submanifold of a Spinc manifold in terms of its K -characteristic numbers. The proof is based on the geometry of the Thom class in K-theory and is simpler than the existing proofs of several previously known special cases.

Original languageEnglish
Pages (from-to)73-83
Number of pages11
JournalManuscripta Mathematica
Volume115
Issue number1
DOIs
StatePublished - Sep 2004

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'On the K O characteristic cycle of a spinc manifold'. Together they form a unique fingerprint.

Cite this